# SDR DL757020468

- Difficulty date: April 19, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 45,705 hours, 22,845 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33314
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A LONG GOUGE WAS FOUND IN THE FUSELAGE SKIN BETWEEN FS 390  & 435 AND BETWEEN STRINGERS 14L & 15L.  THE GOUGE WAS CUTOUT.  THE CUTOUT WAS REPAIRED PER ER/A 382877-14, REV A.
